| Model Number |
463926 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
System was explanted due to wound dehiscence and risk of infection.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additional an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.